Advertisement

A variation of the modulus of submanifold families

  • Jerzy Kalina
  • Antoni Pierzchalski
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 798)

Keywords

Riemannian Manifold Extremal Property Riemannian Structure Module Formula Extremal Length 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    FUGLEDE, B.: Extremal length and functional completion, Acta Math. 98 (1957), 171–219.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    NARASIMHAN, R.: Analysis on real and complex manifolds, North-Holland-Publishing-Company, Amsterdam, 1968.zbMATHGoogle Scholar
  3. [3]
    PIERZCHALSKI, A.: On a module formula on Riemannian manifolds, Ann. Polon. Math (to appear).Google Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Jerzy Kalina
    • 1
  • Antoni Pierzchalski
    • 1
  1. 1.Institute of Mathematics of thePolish Academy of Sciences, Łódź BranchŁódźPoland

Personalised recommendations